# SDR FDEA201009113346

- Difficulty date: September 11, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680A3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A52110401206
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L 2 DOOR EXTERIOR SKIN 20.5 INCHES FROM AFT END OF DOOR SKIN,12.5 INCHES FROM   BOTTOM OF DOOR SKIN HAS SM DENT,10 MM W X .014 IN DEEP CUT OUT DAMAGED SECTION OF EXTERIOR DOOR SKIN AT FR 75 BETWEEN STR 24 LT AND STR 25 LT AND INSTALLED REPAIR EXTERNAL DOUBLER IAW SRM 52-10-00,FIG 206, PAGES 224-226.
